Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 210, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 1:49 PM CDT for Ellis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 1:49 PM CDT (18:49 UTC)
- Expired
- Jun 26, 2007, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 261852
FFWFWD
TXC139-262145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS MOVING ACROSS ELLIS COUNTY FROM
SOUTH TO NORTH AT 15 MPH. THUNDERSTORMS CONTINUE TO REDEVELOP TO
THE SOUTH AND MOVE OVER THE SAME LOCATIONS IN ELLIS COUNTY.
RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE ALREADY FALLEN IN WESTERN
ELLIS COUNTY ALREADY. AN ADDITIONAL 2 TO 3 INCHES OF RAIN WILL
BE POSSIBLE ACROSS ELLIS COUNTY THROUGH 4 PM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENNIS...PALMER...MIDLOTHIAN...OAK LEAF...RED OAK...OVILLA...GLENN
HEIGHTS AND FERRIS
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3228 9707 3207 9694 3221 9664 3234 9641
3255 9654 3255 9709
$$
924 follow-up statements
000
WGUS74 KFWD 261924
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CDT TUE JUN 26 2007
TXC139-262145-
ELLIS TX-
222 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR ELLIS
COUNTY...
...SIGNIFICANT FLASH FLOODING POSSIBLE...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN FROM
WAXAHACHIE...TO BARDWELL...TO NORTHEAST OF PALMER. MOVEMENT WAS
NORTH AT 20 MPH.
OVER 2 INCHES OF RAIN HAS FALLEN IN ELLIS COUNTY SINCE 130 PM.
RUNOFF FROM THIS RAINFALL WILL LIKELY CAUSE FLOODING OF STREETS...
CREEKS...DITCHES...AND LOW LYING AREAS. SOME AREAS MAY SEE
SUBSTANTIAL FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3228 9707 3207 9694 3221 9664 3234 9641
3255 9654 3255 9709
$$000
WGUS74 KFWD 262008
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT TUE JUN 26 2007
TXC139-262145-
ELLIS TX-
305 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR ELLIS
COUNTY...
AT 305 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER MUCH OF ELLIS COUNTY. MOVEMENT WAS
NORTHEAST AT 20 MPH.
ALTHOUGH THE HEAVY RAIN HAS MOVED NORTHEAST OUT OF ELLIS COUNTY...
PORTIONS OF THE COUNTY HAVE RECEIVED OVER 2 INCHES OF RAIN SINCE
2 PM. RUNOFF FROM THE HEAVY RAIN WILL PRODUCE FLOODING OF STREETS...
INTERSECTIONS...CREEKS...AND LOW AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3228 9707 3207 9694 3221 9664 3234 9641
3255 9654 3255 9709
$$000
WGUS74 KFWD 262028
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE JUN 26 2007
TXC139-262145-
ELLIS TX-
325 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR ELLIS
COUNTY...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
JUST LIGHT TO MODERATE RAIN OVER ELLIS COUNTY. THE HEAVY RAIN AND
THUNDERSTORMS HAS MOVED OFF TO THE NORTHEAST. ALTHOUGH THE HEAVY
RAIN HAS ENDED...WATER WILL CONTINUE TO RUNOFF AND CREATE THE
POTENTIAL FOR FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS AND
SMALL CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3228 9707 3207 9694 3221 9664 3234 9641
3255 9654 3255 9709
$$
92000
WGUS74 KFWD 262117
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE JUN 26 2007
TXC139-262145-
ELLIS TX-
415 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR ELLIS
COUNTY...
...SIGNIFICANT FLOODING OVER EASTERN ELLIS COUNTY...
AT 415 PM CDT...NATIONAL WEATHER SERVICE METEORLOGISTS DETECTED
LIGHT RAIN OVER NORTHERN ELLIS COUNTY. MOVEMENT WAS NORTHEAST AT
15 MPH.
ALTHOUGH THE HEAVY RAIN HAS MOVED EAST OF ELLIS COUNTY...RUNOFF FROM
THE EARLIER HEAVY RAIN WILL RESULT IN CONTINUED FLOODING. WIDESPREAD
FLOODING HAS BEEN OBSERVED IN THE PALMER AREA.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3228 9707 3207 9694 3221 9664 3234 9641
3255 9654 3255 9709
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:16 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 26, 12:16 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CDT TUE JUN 26 2007 .AVIATION... MAIN AVIATION WEATHER CONCERNS TODAY WILL BE SHOWERS AND THUNDERSTORMS WITH TEMPORARY MVFR CEILINGS AND VISIBILITIES. CURRENT RADAR TRENDS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF THE METROPLEX TAF SITES. THIS ACTIVITY WILL TEMPORARILY IMPACT ALL TAF SITES THROUGH SUNSET. THERE SHOULD BE A DECREASE IN ACTIVITY THIS EVENING AND OVERNIGHT WHEN PRECIPITATION BECOMES FOCUSED AROUND THE CORE OF THE LOW. EXPECT MVFR TO IFR CEILINGS AFTER 06Z WITH SOME TEMPORARY LIGHT RAIN THE METROPLEX AIRPORTS. CEILING...VISIBILITY AND PRECIPITATION TRENDS ON WEDNESDAY MORNING SHOULD BE SIMILAR TO THE LAST FEW DAYS WITH SLOWLY IMPROVING CONDITIONS THROUGH MIDDAY AND INCREASING RAIN/THUNDERSTORM CHANCES BY THE END OF THE TAF VALID TIME. && .UPDATE. 1115 AM CDT. ...FLASH FLOOD THREAT CONTINUES ACROSS ALL OF NORTH TEXAS THIS AFTERNOON... WE DO NOT PLAN TO ISSUE AN UPDATED FORECAST AT MIDDAY. CURRENT FORECAST HAS VERY HIGH POPS AND THE ONLY IMPROVEMENT WOULD BE TO LOWER THEM SLIGHTLY OVER THE FAR SW COUNTIES. HAVE DECIDED TO RIDE WITH THESE POPS AND CONCENTRATE ON THE AFTERNOON PACKAGE. THE FLASH FLOOD WATCH WILL LIKELY BE EXTENDED THROUGH WEDNESDAY AFTERNOON. ALSO WILL LIKELY TRIM THE SOUTHEAST COUNTIES (SE 1/2 CWA) OUT OF THE FFA. LIKE YESTERDAY...VERY HEAVY DOWNPOURS THIS AFTERNOON AND SOME ECHO TRAINING WILL LEAD TO FLASH FLOOD EVENTS...JUST ABOUT ANYWHERE IN THE CWA. NOTE: WE WOULD LIKE TO REMIND THE PUBLIC TO TURN AROUND...DONT DROWN BY AVOIDING THOSE ROADS COVERED WITH WATER OF ANY DEPTH. 75 && AVIATION...PREV DISCUSSION... /ISSUED 625 AM CDT TUE JUN 26 2007/ WE ARE MONITORING SHOWERS AND THUNDERSTORMS APPROACHING THE METROPLEX TAF SITES THIS MORNING. ACTIVITY SHOULD AFFECT FTW AND AFW SHORTLY AFTER 12Z...AND REACH DFW AND DAL BY 13Z. PRIOR TO 12Z...LIGHT SHOWERS WILL CONTINUE DRIFTING ACROSS DFW AND NEAR DAL. WILL MONITOR LIGHTNING TRENDS AS THE SHOWERS/STORMS APPROACH DFW AND ISSUE AN AWW IF NECESSARY. FOR ACT...SHOWERS/STORMS ARE REMAINING WEST AND NORTH OF THE TERMINAL SO WILL KEEP PRECIP OUT OF TAFS THROUGH MID MORNING. OTHERWISE...FORECAST IS SIMILAR TO THE LAST FEW DAYS...WITH A BREAK IN PRECIP MIDDAY WITH MORE T-STORMS LIKELY THIS AFTERNOON AND AGAIN OVERNIGHT. SCHULTZ PREV DISCUSSION... /ISSUED 245 AM CDT TUE JUN 26 2007/ DISCUSSION... PERSISTENCE AND VERY WET WILL BE THE THEME THIS PACKAGE WITH ONLY MINOR TWEAKS...AS STAGNANT/WARM-CORE LOW PRESSURE SYSTEM ALOFT CONTINUES TO MEANDER JUST TO THE N-NW OF N TX THROUGH THURS...AS N TX REMAINS SANDWICHED BETWEEN STRONG BLOCKING SUB-TROPICAL RIDGE OVER THE SE CONUS AND REX-BLOCK RIDGE OVER SRN ROCKIES. WELL CONTINUE THE DIURNAL TRENDS OF CONVECTION WITH THIS WARM- CORE TYPE SYSTEM (SIMILAR TO TROPICAL SYSTEMS). THAT TREND BEING BANDS OF CONVECTION STREAMING NWD DURING THE MIXING DURING THE DAY...CONSTRICTING MORE OVER W/NW 1/2 OF N TX AT NIGHT UNDERNEATH AND IMMEDIATELY EAST OF THE SYSTEM WHERE LIFT IS BETTER MAXIMIZED. THAT BEING SAID...WILL CONTINUE FFA (FLASH FLOOD WATCH) FOR ALL OF N TX THROUGH WED A.M. WE HAD THOUGHT ABOUT EXTENDING THE WATCH AT LEAST THROUGH THE DAY WEDNESDAY...BUT PIN POINTING HEAVY RAIN AXIS DIFFICULT BEYOND WED MORNING...THOUGH IF WE HAD TO GUESS...ITD PROBABLY BE THE NW COUNTIES CLOSER TO WHERE A FRONT WILL STALL OVER THE TX PANHANDLE AND WRN OKLAHOMA. WELL LET DAY SHIFT HAVE ANOTHER RUN AND CRACK AT SOLVING THESE ISSUES. AFTER THURS...BEST THREAT FOR A CHANCE OF SHOWERS AND STORMS WILL BE ALONG/N OF I-20...AS DISTURBANCE TRIES TO FINALLY LIFT SLOWLY E/NEWD TOWARD ERN OKLAHOMA AND THE OZARKS...WITH SE CONUS RIDGE FINALLY SHOWING SIGNS OF WEAKENING. ANOTHER WET WEEK FOLKS HOPEFULLY... THINGS WILL SLOWLY SIMMER DOWN BY THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK AS ROCKIES UPPER RIDGE EXPANDS EWD OVER THE SRN PLAINS STATES INCLUDING N TX. AS FOR TEMPS...STAYED CLOSE TO MOS AS WE HIT 88 DEG F YESTERDAY. SOME TEMPORARY/BRIEF SUNSHINE CANT BE RULED OUT DURING PRIME MIXING OF THE EARLY/MID AFTN HRS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 72 85 72 88 / 90 90 70 40 40 WACO, TX 86 73 87 73 88 / 90 80 60 40 40 PARIS, TX 82 72 84 71 88 / 90 90 70 40 40 DENTON, TX 84 72 84 70 87 / 100 90 70 50 50 MCKINNEY, TX 83 71 85 71 88 / 90 90 70 40 40 DALLAS, TX 85 73 85 73 88 / 90 90 70 40 40 TERRELL, TX 84 71 86 72 88 / 90 90 60 40 40 CORSICANA, TX 85 73 87 72 89 / 80 80 60 30 40 TEMPLE, TX 85 73 88 72 87 / 90 70 50 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jun 26, 3:39 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 339 AM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR DUE TO A NEAR STATIONARY UPPER LEVEL DISTURBANCE JUST NORTHWEST OF THE AREA. MAIN CONCERNS WILL BE TRAINING OF STORMS CONTAINING VERY RAINFALL AND FREQUENT CLOUD-TO- GROUND LIGHTNING OVER ALREADY SATURATED GROUND...RESULTING IN FLASH FLOODING. OTHERWISE...ISOLATED SEVERE STORMS ARE POSSIBLE FROM LATE AFTERNOON INTO THE EVENING HOURS...ACROSS WESTERN SECTIONS OF NORTH TEXAS IN THE VICINITY OF THE UPPER LEVEL DISTURBANCE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR HEAVY RAINFALL WILL CONTINUE ACROSS PARTICULARLY THE NORTHWEST HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH THIS COMING WEEKEND... WITH BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE A THREAT. TOO MUCH UNCERTAINTY EXISTS AT THIS TIME TO ASSESS ANY POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR THE CONTINUED RISK FOR FLASH FLOODING...AS WELL AS ISOLATED SEVERE STORMS. 05/
In the hours before
Local storm report, Jun 26, 10:39 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG MCGREGOR 31.45N 97.38W
06/25/2007 MCLENNAN TX LAW ENFORCEMENT
BROKEN TREE BRANCHES AT BALL PARKLocal storm report, Jun 26, 12:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 5 S TERRELL 32.66N 96.29W
06/26/2007 KAUFMAN TX EMERGENCY MNGR
HWY 34 HAS BEEN CLOSED DUE TO HIGH WATER.Special weather statement, Jun 26, 1:35 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT TUE JUN 26 2007 TXZ118-119-261900- TARRANT TX-DALLAS TX- 135 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY EASTERN TARRANT COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 5 MILES SOUTHEAST OF ALVARADO...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH ARE LIKELY WITH THIS CLUSTER OF STORM AS IT MOVES NORTH INTO DALLAS AND TARRANT COUNTIES BY 200 PM. AREAS THAT WILL BE AFFECTED BY THIS CLUSTER OF THUNDERSTORMS THROUGH 230 PM INCLUDE ARLINGTON...MANSFIELD...DESOTO...DUNCANVILLE...AND GRAND PRAIRIE. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3254 9732 3256 9659 3298 9652 3299 9723
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.